# SDR SWIA200412773

- Difficulty date: January 14, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,221 hours, 3,304 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01688
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,859 hours, 2,238 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS GROUND SPOILER FAULTS.  REMOVED & REPLACED NR 1 SECU, REF MM 27-61-05.  OPS CHECKS GOOD.
